# SDR USAA000145

- Difficulty date: February 4, 2000
- Submitted: August 11, 2000
- Operation: Air carrier
- Aircraft: N425US
- Make and model: Boeing 737401
- Aircraft serial: 23992
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Fuselage
- Part time: 30,986 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - FOUND BULKHEAD WEB CRACKED .5 INCH, STATION RBL .5, WL 188.  INSTALLED BULKHEAD WEB PER SRM 53-10-08.  (M)
